Free Access
Issue
Méd. Intensive Réa.
Volume 27, Number 1, Janvier 2018
Respiratoire
Page(s) 86 - 90
Section Cas clinique commenté / Commented case report
DOI https://doi.org/10.3166/rea-2018-0007
Published online 21 February 2018
  • Bocquet H, Bagot M, Roujeau JC, (1996) Drug-induced pseudo-lymphoma and drug hypersensitivity syndrome (drug rash with eosinophilia and systemic symptoms: DRESS). Semin Cutan Med Surg 15: 250–257 [CrossRef] [PubMed] [Google Scholar]
  • Shiohara T, Lijima M, Ikezawa Z, Hashimoto K, (2007) The diagnosis of a DRESS syndrome has been sufficiently established on the basis of typical clinical features and viral reactivations. Br J Dermatol 156: 1083–1084 [CrossRef] [PubMed] [Google Scholar]
  • Kardaun SH, Sidoroff A, Valeyrie-Allanore L, (2007) Variability in the clinical pattern of cutaneous side effects of drugs with systemic symptoms: does a DRESS syndrome really exist? Br J Dermatol 156: 609–611 [Google Scholar]
  • Descamps V, Ben Saïd B, Sassolas B, Avenel-Audrane M, (2010) Prise en charge du Drug Reaction with Eosinophilia and Systemic Symptoms. Ann Dermatol Venereol 137: 703–708 [CrossRef] [PubMed] [Google Scholar]
  • Suzuki Y, Inagi R, Aono T, (1998) Human herpesvirus-6 infection as a risk factor for the development of severe drug- induced hypersensitivity syndrome. Arch Dermatol 134: 1108–1112 [CrossRef] [PubMed] [Google Scholar]
  • Descamps V, Ranger-Rogez S, (2014) DRESS syndrome. Joint Bone Spine 81: 15–21 [CrossRef] [PubMed] [Google Scholar]
  • Descamps V, Valance A, Edlinger C, Fillet AM, Grossin M, Lebrun-Vignes B, Belaich S, Crickx B, (2001) Association of human herpesvirus-6 infection with drug reaction with eosinophilia and systemic symptoms. Arch Dermatol 137: 301–304 [PubMed] [Google Scholar]
  • Eshki M, Allanore L, Musette P, (2009) Twelve-year analysis of severe cases of drug reaction with Eosinophilia and syste- mic symptoms: a cause of severe of unpredictable multiorgan failure. Arch Dermatol 145: 67–72 [CrossRef] [PubMed] [Google Scholar]
  • Shiohara T, Kano Y, (2007) A complex interaction between drug allergy and viral infection. Clin Rev Allergy Immunol 33: 124–133 [CrossRef] [PubMed] [Google Scholar]
  • Queyrel V, Catteau B, Michon-Pastrel U, (2001) DRESS syndrome à la sulfasalazine et à la carbamazépine : à propos de deux cas. Rev Med Interne 22: 582–586 [CrossRef] [PubMed] [Google Scholar]
  • Begon E, Roujeau JC, (2004) Syndrome d’hypersensibilité médicamenteuse ou DRESS. Ann Dermatol Venereol 131: 293–297 [CrossRef] [PubMed] [Google Scholar]
  • Descamps V, Mardvirin L, Janela B, (2010) Le syndrome d’hypersensibilité (DRESS) n’est qu’une maladie virale. Rev Fr Allergol 50: 171–313 [CrossRef] [Google Scholar]
  • Kano Y, Inaoka M, Sakuma K, Shiohara T, (2005) Virus reactivation and intravenous immunoglobulin (IVIG) therapy of drug-induced hypersensitivity syndrome. Toxicology 209: 165–167 [CrossRef] [PubMed] [Google Scholar]
  • Bocquet H, Roujeau JC, (1997) Les réactions cutanées sévères induites par les médicaments. Rev Fr Allergol Immunol Clin 37: 654–659 [Google Scholar]
  • Segondy M, (2002) Diagnostic des infections virales à CMV chez les sujets immunocompétents. Rev Fr Lab 345: 23–27 [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.